# SDR SWAA2025040704434

- Difficulty date: March 11, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE LOCATED AT AFT CARGO COMPARTMENT 2025-203590<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0000293; DUE DATE: 01-NOV-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 30/JUN/25;[03] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I. A.W. B737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4 TO 7); FIGURE 203 REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I. A.W. B737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4 TO 7); FIGURE 203 REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.
